# SDR GTIA2022100336691

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 9,068 hours, 3,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: No Test
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAILED TEST. REF. NR # 5001184122-0010. SDR REQUIRED-VERIFIED NR # 5001184122-0010, EPSU BATTERY (10WL) WAS REPLACED AS PER AMM 33-51-38 REV. 74, TEST OK. SDR CREATED.
